MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-SPR-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reportedly experienced a shock in the implant region while getting a massage.X-rays were performed which ruled out migration.As of (b)(6) 2025, the patient has not experienced any additional shocks, the patient is doing better and continues to use the device as they were prior to the shock.It is unknown which neurostimulator emitted the shock.Therefore, both devices were included in the investigation.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed.The questionnaire was completed by quality with limited information.The patient experienced a shock while receiving a massage in the implant region.Additionally, the transmitter assembly was in use when the shock occurred.Per the freedom peripheral nerve stimulator system implantation of neurostimulator instructions for use, 05-20200 rev.7, "unexpected changes in stimulation - electromagnetic interference, changes in posture, and other activities can cause a perceived increase in stimulation.Some patients have described this as a jolting or shocking sensation.Before engaging in activities that could become unsafe, the system should be turned off.Discuss these activities with the clinician." the stimulator is used to treat pain.The cause of the shock is due to non-compliance to the ifu as the patient received a shock while receiving a massage in the implant region (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23027950
Report Number3010676138-2025-00201
Device Sequence Number9454830
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)231201
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2023
Device Model NumberSTQ4-RCV-A0, STQ4-SPR-B0
Device Lot NumberSWO211209A, SWO220118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale